Thanks to everyone who made a donation during our annual appeal!
To see the list of donors, or make a donation, see the
OEIS Foundation home page.
Jensen, Iwan; Guttmann, Anthony J.; Series expansions of the percolation probability for directed square and honeycomb lattices. J. Phys. A 28 (1995), no. 17, 4813-4833.
Table of n, a(n) for n=0..20.
I. Jensen, More terms
Sequence in context: A208528 A007234 A096244 * A091530 A301455 A214372
Adjacent sequences: A030128 A030129 A030130 * A030132 A030133 A030134
N. J. A. Sloane.